# SDR 05FDEA04300

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF6*
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY  CENTER CARGO DOOR FWD LWR CORNER HAS AN EXTERNAL REPAIR DOUBLER INSTALLED   CORRECTIVE ACTION  PERFORMED INSPECTION ON EXTERNAL REPAIR DOUBLER IAW 1255201JP ESO 7349 FOUND   IN COMPLIANCE WITH CRITERIA REQUEST BY EO  8-5100-7-5001 P2.
